# SDR ASOA2012122102703

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 24,827 hours, 22,690 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT REV UNLOCK CAUTION MSG ON THE THE CLIMBOUT.  THRUST LEVER (L) OPERATED NORMALLY & NORMAL HANDLING OF ACFT.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION.  UPON INSPECTION OF LT ENG T/R SYS FOUND BALL SCREW ACTUATORS DRY.  PERFORMED LUBRICATION OF BALL SCREW ACTUATORS DRY.  PERFORMED SEVERAL OPS CHECKS OF LT ENG T/R WITH NO DEFECTS NOTED ALSO PUT ACFT IN WOW CONFIG WITH ENGINE RUNNING AND COULD NOT DUPLICATE ACFT OK FOR SERVICE AT THIS TIME.
